I don't think the metoprolol, a beta blocker which; reduces the force and rate of the contraction of the heart, is causing this. The medicines that you take for hyperthyroidism might cause some exacerbation of the "hard heart beat" symptoms, especially if they are contraindicated with metoprolol, of course. Your doctor should be on top of this and I would let him know about it, especially if it just started, or is getting worse.
Thyroid disease is associated with heart disease and heart failure if not controlled medically. Best of luck to you :)
I looked up these symptoms of hyperthyroidism:
"What Are The Symptoms Of Hyperthyroidism?
If you think of the body as a motor car, the most common symptoms of hyperthyroidism imitate a vehicle that is running too fast, for too long. These symptoms include the following:
Rapid heartbeat, sometimes together with a hard or irregular heartbeat.
Inability to tolerate heat
Weight loss, with a normal or increased appetite
Nervousness and irritability
Inability to sleep
Shakiness and muscle weakness, often with trembling in the hands
Menstrual problems in women, especially lighter periods or absence of periods"
After hearing of the FDA findings on Metoprolol Succinate ER, it could be this med causing your problems........Call your doctor....
I feel bad about all of us that had to go through this ordeal, especially without any support.
I find it so hard to believe that people with heart disease or like conditions can be treated like this. Especially when you are trusting a cardiologist, who says "its all in your head" and YOU had no idea of why you felt so bad. Our disbelief in the way the "system" has handled this very serious screwup is cause for a greater concern. I too have suffered the same problems ....I kept telling my cardiologist that it was making me worse and he wouldn't believe me and kept increasing the dose! I was complaining about this same thing and no one would believe me! It almost did me in for 12 months. My medical bills were piling up and I had every test known to man. Someone should take a look at the manufacturers and other pharmaceuticals, for not taking responsibility when they know that metoprolol is a dangerous drug.